advertisement
Question
Posted by: Elle | 2011/05/07

After-effects of laparoscopy

I had a laparoscopy in February, according to my gynae he had quite a lot of cleaning up to do. He found endometriosis had anchored my ovary to the pelvic wall, he also found endometriosis behind the pouch of douglas.

Long term treatment means that I am now on Yasmin.

My problem is that I''ve become emotional to the point that it''s ruining my home life. I am irritable with everyone, all of the time, I have trouble sleeping, and I''m emotionally agressive. I am also experiencing night sweats, and have trouble concentrating. I am anxious all the time as well.

My moods change without warning, and it''s getting harder to control. I feel like this all the time, and it gets worse the week before my period. Could this be a side effect of Yasmin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Possibly, but are there not any stress factors in your life which might be causing this?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Elle | 2011/05/21

I do have a very stressful homelife, but I''ve stopped taking the Yasmin (not clever I know) but I feel so much better. I''m scheduled to have another op next year and will speak to my doc about side effects

Reply to Elle
Posted by: gynaedoc | 2011/05/09

Possibly, but are there not any stress factors in your life which might be causing this?

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement